# SDR DXTA200601622

- Difficulty date: September 29, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 7,146 hours, 5,867 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 553300097
- Part serial: 0481
- Condition: Unknown
- Location: Empennage
- Part time: 7,146 hours, 5,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM REQUIRES EXCESSIVE TRIM TO RIGHT & AILERON TRIM REQUIRES EXCESSIVE TRIM (WANTS TO ROLL LEFT).  REPLACED RUDDER WITH SERVICEABLE RUDDER FROM AIRCRAFT S/N 560-0437 IAW CE560 MM CHAP 27-21-01 FOR CONTINUED SERVICE C/W TRAVEL CHECKS (GOOD).
